# SDR SWIA200211403

- Difficulty date: October 31, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 27,211 hours, 33,827 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2091G010800
- Part serial: 396
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,010 hours, 8,124 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION WOULD NOT HOLD - CLIMB 2000 FPM - SWITCH TO MANUAL PRESSURIZATION AND MANUAL CONTROLLER COULD NOT MAINTAIN PRESSURIZATION EITHER.  RETURNED TO SLC.  REPLACED ELECTROPNEUMATIC OUTFLOW VALVE WITH A SERVICEABLE UNIT IAW 21-30-03.  OPS CHECK GOOD.
